# SDR WX0A2019070273402

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 52,402 hours, 36,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Part number: 1266100
- Part serial: 32233
- Condition: Defective
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED - RESUBMITTED WITH FINAL CORRECTIVE ACTION) R1 CABIN PRESSURE WARNING LIGHT ILLUM / R&R CABIN PRESS DET"
